# SDR SIMA202001132007

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 38,004 hours, 33,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL ON FINAL DESCENT. QRH PROC EXCEUTED.-C/A-RESET SYSTEM. PREFORMED OPS TEST IAW AMM 32-62-00 OPPS CHECK GOOD . NO REVELANT CMC MESSAGES PRESENT.
